MAUDE Adverse Event Report: GYRUS ACMI, INC. ELECTROHYDRAULIC LITHOTRIPSY PROBE, 60 CM (6/PKG); LITHOTRIPTOR, ELECTRO-HYDRAULIC

GYRUS ACMI, INC. ELECTROHYDRAULIC LITHOTRIPSY PROBE, 60 CM (6/PKG); LITHOTRIPTOR, ELECTRO-HYDRAULIC
Model Number E-9F
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Olympus received medwatch report mw5118174 which stated that a during bladder stone lithotripsy, the physician identified a small piece of tip from this electrohydraulic lithotripsy probe eroded.Bladder irrigation was done to remove the piece of tip.The intended procedure was completed with a similar device.The device was inspected before use and was intact.The patient was discharged home.There were no reports of patient or user harm associated with this event.
 
Additional Manufacturer Narrative
This device will not be returned for evaluation.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation or when additional information becomes available.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 1 year since the subject device was manufactured.Based on the results of the investigation, since the device was not returned for evaluation, the reported failure could not be confirmed.Therefore, the root cause of the event could not be determined.This supplemental report includes information added to h4.Olympus will continue to monitor field performance for this device.

Brand Name
ELECTROHYDRAULIC LITHOTRIPSY PROBE, 60 CM (6/PKG)
Common Device Name
LITHOTRIPTOR, ELECTRO-HYDRAULIC
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key17248551
Report Number3011050570-2023-00079
Device Sequence Number5260156
Product Code FFK
UDI-Device Identifier00821925036383
UDI-Public00821925036383
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K980492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 07/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE-9F
Device Lot NumberKR179516
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2023
Supplement Date Received by Manufacturer07/12/2023
Initial Report FDA Received Date07/03/2023
Supplement Report FDA Received Date07/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/24/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown